Rigid transjective modules
Banach Center Publications, Tome 26 (1990) no. 1, pp. 311-316
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Dieter Happel 1 ; Luise Unger 1
@article{10_4064__26_1_311_316,
author = {Dieter Happel and Luise Unger},
title = {Rigid transjective modules},
journal = {Banach Center Publications},
pages = {311--316},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-311-316},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-311-316/}
}
Dieter Happel; Luise Unger. Rigid transjective modules. Banach Center Publications, Tome 26 (1990) no. 1, pp. 311-316. doi: 10.4064/-26-1-311-316
Cité par Sources :